# SDR DL767950664

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105DA
- Make and model: Boeing 767232
- Aircraft serial: 22217
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Fwd Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK INSP, FOUND FWD CARGO DOOR HAS TWO AREAS OF DAMAGE ON SUPPORT STRUCTURE FOR LOWER HOOKS MARKED BETWEEN FWD AND MID HOOK AND BETWEEN MID AND AFT HOOK BURNISHED AND DYE CHECKED FWD AREA DYE CHECKED OK.  REMOVED DAMAGE FROM AFT AREA IAW SRM 51-70-11 FABRICATED DOUBLER AND INSTALLED.
